STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5530-G-709 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
09/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There have been no other events for the lot referenced.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.An investigation is being performed in an attempt to identify the cause of the event.Should additional information become available it will be reported in a supplemental report.The following devices were also listed in this report: tritanium bplate triathlon s7; cat# 5536b700; lot# ctd33995, triathlon p/a cr beaded #6l; cat# 5517f601; lot# hpa2p, tritanium patella-asymmetric; cat# 5552-l-350; lot# had8.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
Event or Problem Description
As reported: "patient suffered infection from original surgery, most likely due to mrsa positive status and drug abuse." the patient's left knee was revised to a primary triathlon construct.